



Mardi Gras Celebration

105th Annual New Mexico
Optometric Association Convention

Program & Registration Forms

April 29-May 2 2010 Embassy Suites Hotel Albuquerque, New Mexico

OPTOMETRIC FACULTY & CONTINUING EDUCATION

BRUCE FLINT, O.D. - PCLI, Kennewick, WA -

Sponsored by PCLI

- Lid lesions and surgery
- HZO (herpes zoster ophthalmicus) and HSV (herpes simplex virus)
- Systemic Management of Anaphylaxis / Ocular Trauma and Ocular Emergencies

WILLIAM JONES, O.D. - Jones Eyecare, Albuquerque, NM

How New Computer 3-D Imagery Can Help Improve Your Diagnosis

RICHARD MANGAN, O.D. - Richmond Eye Center, Richmond, IN

- MRSA A Cause for Concern
- Advancements in Lenticular Refractive Surgery Co-Management
- Grand Rounds in Ocular Surface Disease

PHILLIP GROSS, O.D. - Vision Quest Eye Care Center, Dover, DE

Sponsored by the American Optometric Association

Enhancing Patient Care through the Implementation of EHR's

CHRISTOPHER FULLER, M.D. - High Country Macula, Retina & Vitreous, Albuquerque & Santa Fe, NM

Sponsored by High Country Macula, Retina & Vitreous

• AMD: What Treatment Really Works Now

GLENDA SECOR, O.D. - Huntington Beach, CA

- Specialty Contact Lens Practice: Torics and Bifocals
- Targeting Contact Lens Dropouts

RICHARD LONDON, O.D. - Pacific University College of Optometry, Portland, OR

Sponsored by VSP

- Binocular Anomalies Resulting from Pathological Causes: Thyroid Myopathy, Myathenia & Multiple Slcerosis
- · Neuroimaging: A Primer

THOMAS STELMACK, O.D. - Jessie Brown VA Medical Center, Chicago, IL

- · Ocular Immunology: Clinical Applications
- Uveitis

ARTHUR WEINSTEIN, M.D. - Eye Associates of New Mexico, Albuquerque, NM

Sponsored by Eye Associates of New Mexico

Premium IOLs

Unrestricted Educational Grant provided by Alcon Laboratories

22 HOURS OF CONTINUING EDUCATION

Must have certificate stamped at the end of each session. CE certificate in duplicate will be furnished at the beginning of the convention. Attendees keep the original, the copy will be collected at the end of the last session. (NMOA does not mail certificate to you – copy is maintained in the NMOA files.)

CONVENTION OVERVIEW

The 2010 New Mexico Optometric Association Convention offers 22 hours of continuing education for optometrists and 7 hours of continuing education for paraoptometrics. In addition to the continuing education this year's convention will offer a GOLF TOURNAMENT on Thursday, EXHIBIT HALL FUNCTIONS on Friday night and Saturday lunch, and the INSTALLATION DINNER & SILENT AUCTION on Saturday evening.

DR JACK FELTER MEMORIAL GOLF TOURNAMENT

The **DR. JACK FELTER MEMORIAL Golf Tournament** will be held on Thursday, April 29, 2010. If you do not play golf you are invited to attend the "Convention Kick-Off" Dinner a social evening on Thursday night after the golf tournament. This will give our doctors, spouses, staff and vendors a chance to become reacquainted with old friends and make new ones. This year's tournament and dinner will be held at Sandia Casino!

EXHIBIT HALL FUNCTIONS -

44 exhibitors will be hosting you for a reception on Friday evening from 5pm-8:00pm and Saturday from 11:00am-2:00pm for lunch. Paraoptometrics will attend from 11am-1pm and Optometrists will attend from 12noon-2pm on Saturday. Food and drink will be provided at both functions.

"THE MARDI GRAS MASQUERADE BALL"

Come in Costume! Come Incognito! Come as you are!

All convention registrants are invited to attend the 2010-2011 INSTALLATION DINNER, DANCE & SILENT AUCTION on Saturday evening, May 1st. Remember to bring your wallets and checkbooks for the Silent Auction! Entertainment provided by *Abby 'Q' and The Dukes*

NMOA MEMBERSHIP LUNCHEON – All NMOA members are invited to attend the Annual NMOA Membership Luncheon to be held on Friday, April 30, 2010 from 12noon-2:00pm. **Sponsored by OOGP**

CONVENTION HOTEL INFORMATION

The Embassy Suites Albuquerque hotel is centrally located in Downtown Albuquerque, close to the Albuquerque International Airport. The full-service upscale all-suite hotel features Spa Botanica, located on the 2nd floor of the Embassy Suites Hotel is Albuquerque's premier day spa. Spa Botanica is a serene destination that combines traditional European relaxation with nature's indulgences. The highly trained professionals are eager to deliver treatments that will revitalize and pamper your mind, body, and spirit. Spa Botanica offers an all-inclusive service menu featuring restorative facials, therapeutic massages, rejuvenating body treatments, and nail care. Slip into a world of tranquility and emerge invigorated!

Guests of the Embassy Suites Albuquerque hotel stay in spacious two-room suites and receive a complimentary cooked-to-order breakfast, a nightly manager's reception and high-speed internet access.

Each suite is beautifully decorated with a private bedroom and spacious living room. All of our suites are fully equipped with two televisions, a refrigerator, microwave oven, coffee maker, two telephones with data ports and a well lit dining/work table.

HOTEL RATES: \$133.00 SINGLE / DOUBLE

DEADLINE FOR HOTEL RATES: March 30, 2010

RESERVATIONS PHONE #: 1-800-EMBASSY (1-800-362-2779)

2010 NMOA 105th ANNUAL CONVENTION SCHEDULE OF EVENTS

FRIDAY, APRIL 30, 2010

8am-9am OD Education – 1 TPA hour BRUCE FLINT, O.D.

Lid lesions and surgery

Sponsored by PCLI

9am-10am OD Education – 1 TPA hour BRUCE FLINT, O.D.

HZO (herpes zoster ophthalmicus) and HSV (herpes simplex virus)

Sponsored by PCLI

10am-11am OD Education – 1 TPA hour BRUCE FLINT, O.D.

Systemic Management of Anaphylaxis/Ocular Trauma and Ocular Emergencies

Sponsored by PCLI

11am-noon OD Education – 1 hour WILLIAM JONES, O.D.

How New Computer 3-D Imagery Can Help Improve Your Diagnosis -1 hour

12noon-2pm NMOA Membership Lunch - NMOA Members Only

Sponsored by OOGP

2pm-3pm OD Education – 1 TPA hour RICHARD MANGAN, O.D.

MRSA A Cause for Concern

3pm-4pm OD Education – 1 TPA hour RICHARD MANGAN, O.D.

Advancements in Lenticular Refractive Surgery Co-management

4pm-5pm OD Education – 1 TPA hour RICHARD MANGAN, O.D.

Grand Rounds in Ocular Surface Disease

5pm-8pm EXHIBITOR RECEPTION FOR ALL CONVENTION ATTENDEES –

Hors D'oeuvres & Beverages

SATURDAY, MAY 1, 2010

8am-11am OD Education – 3 Hours PHILLIP GROSS. O.D.

Enhancing Patient Care through the Implementation of EHR's Sponsored by the American Optometric Association

11am-noon OD Education – 1 TPA hour CHRISTOPHER FULLER, M.D.

AMD: What Treatment Really Works Now

Sponsored by High Country Macula, Retina & Vitreous

12noon-2pm **EXHIBITOR LUNCHEON** – Buffet Lunch in Exhibit Hall

OD Lunch - 12noon - 2pm / Paraoptometric Lunch - 11am-1pm

Unrestricted Educational Grant provided by Alcon Laboratories

2010 NMOA 105th ANNUAL CONVENTION SCHEDULE OF EVENTS

SATURDAY, MAY 1, 2010 (Continued)

2pm-4pm OD Education – 2 hours GLENDA SECOR, O.D.

Specialty Contact Lens Practice: Torics and Bifocals

4pm-5pm OD Education – 1 hour GLENDA SECOR, O.D.

Targeting Contact Lens Dropouts

5pm-10pm ANNUAL NMOA INSTALLATION OF OFFICERS AND DIRECTORS

"THE MARDI GRAS MASQUERADE BALL"

Come in Costume! Come Incognito! Come as you are!

Dinner, Dance and Silent Auction for all convention attendees

SUNDAY, MAY 2, 2010

8am- 10am OD Education – 2 hours RICHARD LONDON, O.D.

Binocular Anomalies Resulting from Pathological Causes: Thyroid Myopathy, Myasthenia and Multiple Sclerosis

Sponsored by VSP

10am-12noon OD Education – 2 TPA hours THOMAS STELMACK, O.D.

Ocular Immunology: Clinical Applications

12noon-1pm Lunch on own

1 pm-3pm OD Education – 2 hours RICHARD LONDON, O.D.

Neuroimaging: A Primer Sponsored by VSP

3pm-4pm OD Education – 1 TPA hour THOMAS STELMACK, O.D.

Uveitis

4pm-5pm OD Education – 1 TPA hour **ARTHUR WEINSTEIN, M.D.**

Premium IOLs

Sponsored by Eye Associates of New Mexico

5:00PM END OF CONVENTION

Unrestricted Educational Grant provided by Alcon Laboratories

REGISTRATION FEE INFORMATION

* The first price listed is the Early Bird Registration Rate *

NMOA DUES PAYING MEMBER OPTOMETRIST - NO REGISTRATION FEE! NMOA LIFE MEMBER OPTOMETRISTS - \$90.00 / \$120.00 NMOA RETIRED OPTOMETRISTS - \$105.00 / \$135.00

Fee includes all Continuing Education, all Exhibitor Events, NMOA Membership Luncheon, and the Saturday evening NMOA Installation Dinner.

AOA MEMBER OPTOMETRIST - \$540.00 / \$570.00 NON MEMBER OPTOMETRIST - \$630.00 / \$660.00

Fee includes all Continuing Education, all Exhibitor Events, and the Saturday evening NMOA Installation Dinner.

STUDENT / INTERN REGISTRATION - \$105.00 / \$135.00

Fee includes all Continuing Education, all Exhibitor Events, and the Saturday evening NMOA Installation Dinner.

NMOA MEMBER STAFF (PARAOPTOMETRIC) REGISTRATION - \$90.00 / \$120.00 NON-MEMBER STAFF (PARAOPTOMETRIC) REGISTRATION - \$110.00 / \$140.00

Fee includes all Continuing Education, all Exhibitor Events, and the Saturday evening NMOA Installation Dinner.

GUEST REGISTRATION - \$70.00 / \$90.00

Fee includes all Exhibitor Events and the Saturday NMOA Installation Dinner.

SEPARATE TICKET PRICES: EXHIBIT HALL TICKET = \$35.00 / \$4500 per EVENT INSTALLATION DINNER = \$35.00 / \$45.00

REGISTER EARLY

Register by April 15th and receive the Early Bird Rate, a savings of \$30.00 per registrant.

REFUND POLICY

All refund requests must be in writing. \$25.00 refund fee will be charged after April 20th

WHAT TO WEAR

Causal business attire is appropriate for all functions of the 2010 NMOA Convention.

Remember to bring a jacket or sweater because the meeting rooms can be chilly.

Dr. Jack Felter Memorial Golf Tournament Thursday, April 29, 2010

11:30am—Tournament Tee Times Begin (Not a shotgun start) Sandia Casino Golf Course \$125.00 Green Fee, 1/2 Cart and Dinner

6:00pm—"Convention Kick-Off" Dinner \$50.00 Dinner Only Includes on Raffle Ticket for door prizes!

REGISTRATION

HANDICAP			

Make Check Payable NMOA and send registration to:

NMOA

1008 Paseo del Pueblo Sur, #241

Taos, New Mexico 87571

Ph: 575-751-7242 Fax: 575-751-7243

Email: newmexicooptometry@gmail.com

New Mexico Optometric Association

105th Annual Convention Registration Information

April 29—May 2, 2010

New Mexico Optometric Association PMB #241 1008 Paseo del Pueblo Sur Taos, New Mexico 87571

Paraoptometric CE Registration Form Saturday, May 1, 2010

THIS YEAR YOU HAVE A CHOICE. THERE ARE 2 CLASS ROOMS RUNNING AT THE SAME TIME. PLEASE SELECT 1 CLASS PER HOUR AVAILABLE.

Room	1 - 90 people permitted per class	Room 2	- 30 People permitted per class.
	8:00am Dwight Thibodeaux, OD – Alcon Dry eyeBlink and you'll miss it 1 hour ABO or CPC Credit		8:00am Stephen Farebrother - VSP VSP's New Explanation of Payment Non-Credit class for Office Billers or non-certified staff
	9:00am Eric Irons - Hoya Progressive Lens Technology 1 hour ABO or CPC Credit		9:00am Brandon Moore - A&A Optical Selling Skills for the Eyecare Professional (Back by Popular Demand)
	10:00am Stephen Coleman, MD – Coleman Vision LASIK 101		2 hours ABO or CPC Credit
	1 hour COPE or CPC Credit	(Para	Exhibit Hall Lunch 11:00am to 1:00pm optometric Committee Meeting 11:00am—12:00pm)
(Para	Exhibit Hall Lunch 11:00am to 1:00pm optometric Committee Meeting 11:00am—12:00pm)		1:00 pm Eric Irons - Hoya Office Efficiency 1 hour ABO or CPC Credit
	1:00pm Keith Parker – Advanced Vision Tech Profitability in Specialty Lens 1 hour NCLE or CPC Credit		2:00 pm Dwight Thibodeaux, OD - Allergan GlaucomaThe silent thief of sight 1 hour CPC Credit
	2:00pm Robert Bell / EyeCoach - Clear Vision Don't Be Afraid, It's Only Selling!! 3 hours - ABO or CPC Credits		3:00 pm Janine Bugno - Advanced Vision Tech How to Help your Lab 1 hour NCLE or CPC Credit
			4:00 pm Course To Be Announced

If you are interested in Volunteering for the convention please contact Fiona Ratzlaff at fionaratzlaff@qwest.net or 575-758-7165 Please leave a message and Fiona will get back to you as soon as possible.

This year's class set-up will work as follows:

- 1. Volunteers will be guaranteed their class choice, since they are giving up a class time to help with registration & class monitoring.
- 2. Attendees will be placed in the class of their choice based on the order the registration is received. If class size reaches the maximum, the attendee will automatically be put into the other class in the same time period.
- 3. Please make additional copies of this form and submit a separate form for each Paraoptometric attending.
- If you have questions please contact Fiona Ratzlaff at fionaratzlaff@qwest.net or 575-758-7165

Name of Attendee	Certification Titles	Signature of Attendee	Date		
Address	Work Phone	and/or			
	Alternate Phone	Signature of Supervisor or Employer	Date		
	Name of Employer				

CONVENTION REGISTRATION FORM

Address:													-
City:													-
Phone:	E	mail:											
Please return by April Please complete the Re each attend	gistration In ee - Thank y	ly Bird formati	on for	Friday OD Continuing Education	Friday NMOA Member Lunch - NMOA Members Only	Friday NMOA Exhibit Hall Reception	Saturday OD Continuing Education	Saturday NMOA Paraoptometric Continuing Education	Saturday NMOA Exhibit Hall Luncheon	Saturday NMOA Installation Dinner / Silent Auction	Sunday OD Continuing Education	Fee Enclosed	
Name	Ple	ease circle	e one:		<u> </u>								
Example: John Doe	OD	PARA	GUEST	Х	Х	Х	Х		Х			\$	_
	OD	PARA	GUEST									\$	
	OD	PARA	GUEST									\$	
	OD	PARA	GUEST									\$	
	OD OD	PARA	GUEST GUEST									\$	
	OD OD	PARA PARA	GUEST									\$ \$	
		I AIVA	GOLOI										
		PARA	GUEST									π.	
	OD	PARA PARA	GUEST GUEST									\$ \$	
	OD OD	PARA	GUEST									\$	
	OD												_

Mail to: NMOA, 1008 Paseo del Pueblo Sur, #241, Taos, NM 87571

Paraoptometric Education Schedule & Registration information on reverse side >>>>>